Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 53, NWS State College, PA

June 10, 2009York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2009, 4:18 PM EDT for York County, Pennsylvania. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 4:18 PM EDT (20:18 UTC)
Expired
Jun 10, 2009, 5:15 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County York County, PA

The radar

The Sterling radar (KLWX), 123 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:25 PM EDTTSTM WND DMGSeven Valleys, PA911 CENTER RELAYED REPORT OF TREES DOWN ALONG SEVEN VALLEYS ROAD.
Jun 10, 5:25 PM EDTTSTM WND DMGGlen Rock, PA911 CENTER RELAYED REPORT OF TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 102018
SVRCTP
PAC133-102115-
/O.NEW.KCTP.SV.W.0053.090610T2018Z-090610T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
418 PM EDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CODORUS...OR 7 MILES EAST OF PARKVILLE...AND MOVING SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARKVILLE AROUND 450 PM EDT...

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 2 AND 17.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS
AND LARGE DAMAGING HAIL.

&&

LAT...LON 3998 7651 3975 7630 3973 7698 3993 7695
TIME...MOT...LOC 2018Z 013DEG 5KT 3980 7685

$$

FORECASTER: TYBURSKI
1 follow-up statement
000 
WWUS51 KCTP 102106
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT WED JUN 10 2009

PAC133-102115-
/O.CON.KCTP.SV.W.0053.000000T0000Z-090610T2115Z/
YORK PA-
506 PM EDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN YORK COUNTY...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STRONGEST 
PORTION OF THIS STORM WAS LOCATED NEAR SOUTH OF CODORUS...OR 6 MILES 
SOUTHEAST OF PARKVILLE...MOVING SOUTH AT 5 MPH.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE ROAD
94.

LAT...LON 3998 7651 3975 7630 3973 7698 3993 7695
TIME...MOT...LOC 2105Z 013DEG 5KT 3974 7687

$$

FORECASTER: TYBURSKI/ONDREJIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:09 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 10, 4:09 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT WED JUN 10 2009

.SYNOPSIS...
A FRONTAL SYSTEM WILL REMAIN NEARLY STATIONARY OVER THE REGION
PROVIDING THE FOCUS FOR UNSETTLED WEATHER THROUGH THE END OF THE
WEEK. DRIER AIR WILL MOVE IN FOR THE WEEKEND BEFORE HUMIDITY AND
MORE SCATTERED SHOWERS AND THUNDERSTORMS RETURN FOR NEXT WEEK.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
ISLD CONVECTION BREAKING OUT AGAIN ACROSS SRN COUNITES IN VERY WARM
AND MOIST AMS. WINDS/SHEAR REAMAINS ON THE WEAK SIDE WITH
MARINGALLY SEVERE PULSE STORM LASTING 20-30 MINS BEING THE PRIMARY MODE
THIS AFTN AND EARLY EVENING.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 AM THURSDAY/...
ANTICIPATE CONVECTION WILL BE ONGOING THRU THIS EVE...AS BNDRY IS
PROGGED TO BE OVERHEAD AND.A SHORTWAVE SLIDES EAST ALONG IT...THUS
HAVE MAINTAINED LIKELY POPS FOR OVERNIGHT. INSTABILITY REMAINS
THRU OVERNIGHT...850MB LLVL JET IS WEAK WHICH MAY AID IN HIGHER
QPF. PWAT ANOMS OF 2 TO 3 STD DEV ABV NORMAL 06-12Z...WHICH
TRANSLATES INTO 1.75-2.05 PWATS COULD RESULT IN SOME LOCALLY HEAVY
RAINFALL...FOCUSED ACROSS SUSQ-VALLEY. TEMPS WILL NOT COOL
MUCH...THUS HAVE MAINTAINED MID/UPPER 60S ACROSS SE TO UPPER
50S/LOW 60S CENTRAL/NORTH.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
WARM FRONT LIFTING ACROSS THE AREA THU WILL KEEP THE UNSETTLED
CONDITIONS GOING INTO AT LEAST EARLY FRIDAY. OPERATIONAL MODELS
AND ENSEMBLES AGREE IN KEEPING A VERY HUMID AIRMASS IN PLACE WITH
PWATS RUNNING BETWEEN ABOUT 1.25-1.75...OR ANYWHERE FROM 1-3 STD
DEV ABOVE NORMAL. SHORT TERM ATTENTION WILL NEED TO CENTER ON WHERE
THE BOUNDARY SETS UP...POSSIBLY PROVIDING THE FOCUS FOR LOCALLY
HEAVY DOWNPOURS. GEFS SHOWS A PRETTY HIGH PROBABILITY OF AT LEAST
AN INCH OF RAIN THROUGH 12Z FRIDAY CENTERED OVER MUCH OF EASTERN
PA WHILE THE NEW SREF SHOWS A SMALLER PROBABILITY IN ABOUT THE
SAME TIME FRAME CENTERED OVER CENTRAL PA. WITH CONVECTION LIKELY
DRIVING THE CIRCUMSTANCES...ITS IMPOSSIBLE AT THIS RANGE TO
ACCURATELY ZERO IN ON WHERE THE BIGGEST THREAT WILL BE BUT WITH
SUCH A SOUPY AIRMASS UPSTREAM POISED TO SET UP SHOP OVER THE
AREA...THE POTENTIAL FOR FLOODING RAINS CANNOT BE DISCOUNTED.

SURFACE HIGH PRESSURE BUILDS IN FOR SAT AND SUN WITH DRIER AIR AND
TEMPS THAT SHOULD RUN VERY NEAR SEASONAL NORMALS. UPPER FLOW
BEGINS TO AMPLIFY AGAIN BY EARLY NEXT WEEK AS A TROF GETS
ESTABLISHED OVER THE NERN US. THIS WILL MAKE US VULNERABLE TO SOME
SHOWERS TO BEGIN THE NEW WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
AREA OF CLOUDS AND SHOWERS ARE MOVING TOWARD THE AREA FROM OHIO IN
ASSOCIATION WITH A WAVE RIDING ALONG THE STALLED FRONTAL BOUNDARY.
CURRENT CONDITIONS ARE VFR AT ALL SITES WITH SOME HAZE.

AS THE WAVE MOVES ACROSS THE STATE TONIGHT...RAIN AND A FEW
THUNDERSTORMS WILL DEVELOP FROM SOUTHWEST TO NORTHEAST. EXPEC
CONDITIONS TO FALL TO MVFR THEN IFR AFTER 11/06Z. THIS WILL
CONTINUE THROUGH THE REMAINDER OF THE FORECAST PERIOD SO DID NOT
TRY TO GET TO CUTE TOWARD THE TAIL END OF THE FORECAST. MAINLY
MVFR CONDITIONS FOR THIS EVENT.

OUTLOOK...
THUR-FRI...MVFR OCNL IFR. PERIODS OF SHRA/TSRA.
SAT-SUN...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE
NEAR TERM...GARTNER
SHORT TERM...GARTNER
LONG TERM...LACORTE
AVIATION...TYBURSKI
Hazardous weather outlook, Jun 10, 5:43 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 AM EDT WED JUN 10 2009

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-110945-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
543 AM EDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 10:32 AM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1032 AM EDT WED JUN 10 2009

PAZ033-034-101500-
BEDFORD PA-SOMERSET PA-
1032 AM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEDFORD AND EAST CENTRAL
SOMERSET COUNTIES...

AT 1029 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
BEDFORD...MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AS WELL...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR SCHELLSBURG AROUND 1045 AM...BUFFALO MILLS
AROUND 1050 AM...MANNS CHOICE AROUND 1055 AM AND RAINSBURG AROUND
1100 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 124 AND 158...I-99 NEAR
MILE MARKER 0.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

LAT...LON 4005 7830 3978 7835 3986 7888 4007 7883

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 10, 3:01 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 PM EDT WED JUN 10 2009

PAZ056-057-059-063>066-102000-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-
YORK PA-
301 PM EDT WED JUN 10 2009

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
ADAMS...CUMBERLAND...LANCASTER...LEBANON...SOUTHERN
DAUPHIN...SOUTHERN PERRY AND YORK COUNTIES...

AT 255 PM EDT...STRONG THUNDERSTORMS WERE LOCATED FROM NORTHEAST
OF CHAMBERSBURG...SOUTHEASTWARD ACROSS CARLISLE...TO NEAR YORK AND
LANCASTER. THE STORMS ARE MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. DIME SIZE HAIL HAS ALREADY BEEN REPORTED IN CARLISLE.

IN ADDITION...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR MOUNT HOLLY SPRING AROUND 305 PM...LAKE MEADE
AROUND 320 PM...EAST BERLIN AROUND 325 PM...AND CARLISLE SPRINGS
AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 295...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 28 AND 92...I-83
BETWEEN MILE MARKERS 1 AND 50...I-283.

LAT...LON 4029 7763 4046 7711 4048 7640 4038 7625
      4037 7621 4014 7589 4011 7593 4005 7594
      3992 7600 3987 7599 3973 7611 3971 7630
      3972 7729

EXPERIMENTAL

FORECASTER: MARTIN
Special weather statement, Jun 10, 3:44 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT WED JUN 10 2009

PAZ057-063-102015-
CUMBERLAND PA-DAUPHIN PA-
344 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAUPHIN AND NORTHEASTERN
CUMBERLAND COUNTIES...

AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ENOLA...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ROCKVILLE AROUND 350 PM...PROGRESS AROUND 355
PM...COLONIAL PARK AROUND 400 PM...LINGLESTOWN AROUND 410 PM AND
SKYLINE VIEW AROUND 415 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 238 AND 239...I-81 BETWEEN
MILE MARKERS 58 AND 81...I-83 BETWEEN MILE MARKERS 40 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
322...ROUTE 322/22.

LAT...LON 4017 7692 4030 7706 4031 7700 4033 7691
      4036 7694 4037 7699 4053 7677 4044 7667
      4033 7663 4022 7682 4022 7690 4020 7692
      4019 7691

EXPERIMENTAL

FORECASTER: TYBURSKI
Special weather statement, Jun 10, 3:53 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT WED JUN 10 2009

PAZ057-065-066-102030-
DAUPHIN PA-LANCASTER PA-YORK PA-
353 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK...SOUTHEASTERN
DAUPHIN AND WEST CENTRAL LANCASTER COUNTIES...

AT 350 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR YORK...MOVING
NORTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR BAINBRIDGE AROUND 400 PM...YORK HAVEN AROUND
405 PM...RHEEMS AROUND 410 PM...ELIZABETHTOWN AROUND 415 PM...
MIDDLETOWN AROUND 420 PM AND HERSHEY AROUND 430 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 249 AND 258...I-83 BETWEEN
MILE MARKERS 18 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 30...ROUTE 322...ROUTE
422.

LAT...LON 3996 7678 4031 7676 4032 7675 4031 7662
      4019 7657 4021 7652 4022 7649 4022 7648
      3995 7654

EXPERIMENTAL

FORECASTER: TYBURSKI
Special weather statement, Jun 10, 4:15 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT WED JUN 10 2009

PAZ028-056-102045-
JUNIATA PA-PERRY PA-
415 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA AND NORTHERN
PERRY COUNTIES...

AT 414 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF LEWISTOWN...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR PORT ROYAL AROUND 420 PM...MIFFLIN AROUND 425
PM...MIFFLINTOWN AROUND 430 PM...ICKESBURG AROUND 440 PM AND
THOMPSONTOWN AROUND 445 PM.

THIS WILL IMPACT ROUTE 322/22.

LAT...LON 4068 7719 4049 7708 4036 7745 4054 7756

EXPERIMENTAL

FORECASTER: TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:28 PM EDTSpecial Weather StatementCTPColumbia32 min
Jun 9, 10:01 PM EDTSpecial Weather StatementCTPColumbia44 min
Jun 10, 10:32 AM EDTSpecial Weather StatementCTPBedford28 min
Jun 10, 3:01 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more59 min
Jun 10, 3:23 PM EDTSevere Thunderstorm WarningCTPYork52 min
Jun 10, 3:44 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jun 10, 3:44 PM EDTSpecial Weather StatementCTPDauphin31 min
Jun 10, 3:53 PM EDTSpecial Weather StatementCTPYork37 min
Jun 10, 4:15 PM EDTSpecial Weather StatementCTPJuniata30 min
Jun 10, 4:20 PM EDTSpecial Weather StatementCTPDauphin, Lebanon25 min
Jun 10, 4:29 PM EDTSpecial Weather StatementCTPCambria31 min
Jun 10, 4:30 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin30 min
Jun 10, 4:38 PM EDTFlash Flood WarningCTPYork8 hr
Jun 10, 4:44 PM EDTSpecial Weather StatementCTPBedford31 min
Jun 10, 4:46 PM EDTSpecial Weather StatementCTPBlair29 min
Jun 10, 4:49 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill56 min
Jun 10, 4:51 PM EDTAreal Flood AdvisoryCTPHuntingdon3 hr
Jun 10, 4:56 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jun 10, 5:00 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin60 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningCTPYork46 min
Jun 10, 5:19 PM EDTSpecial Weather StatementCTPBlair26 min
Jun 10, 5:45 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin30 min
Jun 10, 5:56 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon34 min
Jun 10, 6:06 PM EDTSpecial Weather StatementCTPHuntingdon24 min
Jun 10, 6:09 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill36 min
Jun 10, 6:20 PM EDTSpecial Weather StatementCTPCentre25 min
Jun 10, 6:30 PM EDTSevere Thunderstorm WarningCTPLancaster30 min
Jun 10, 6:33 PM EDTSevere Thunderstorm WarningCTPLebanon12 min
Jun 10, 6:39 PM EDTAreal Flood AdvisoryCTPColumbia, Northumberland, Schuylkill117 min
Jun 10, 7:25 PM EDTSpecial Weather StatementCTPLancaster35 min
Jun 10, 7:42 PM EDTSpecial Weather StatementCTPAdams63 min
Jun 10, 7:47 PM EDTAreal Flood AdvisoryCTPAdams118 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.